What to do when you’ve ingested too much cannabis!?!
By: Melissa Cornwell
What do you do if you have had too much cannabis? With the centuries-long history of man and cannabis this is certainly not a new problem. Many documents and literature show that a reversal of at least some symptoms of a too intense high is possible.
Too much THC can lead to side effects and is a common mistake in patients new to cannabis medication. Symptoms are usually self-limiting panic reactions and resolve on their own with time. Although uncomfortable, there is no real danger of overdose since using too much cannabis does not stop you from breathing like opiates can. This is especially a problem with edibles whose effects can last for hours. We’ve been told that “once you put it in, there’s no going back.” Is this totally true? Let’s take a look at what our ancestors did to fight off a misjudgement in their “leaves of laughter.”